Library Header Image
LSE Research Online LSE Library Services

Turán's theorem for pseudo-random graphs

Kohayakawa, Yoshiharu, Rödl, Vojtech, Schacht, Mathias, Sissokho, Papa and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2007) Turán's theorem for pseudo-random graphs. Journal of Combinatorial Theory, Series A, 114 (4). pp. 631-657. ISSN 0097-3165

Full text not available from this repository.
Identification Number: 10.1016/j.jcta.2006.08.004
Item Type: Article
Official URL:
Additional Information: © 2007 Elsevier
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 19 Jun 2008 08:42
Last Modified: 20 May 2024 03:33

Actions (login required)

View Item View Item